# SDR ASAA2017101422194

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 18,317 hours, 5,957 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROL CABIN LIGHT ILLUMINATED DURING TAXI AND RESET.  ACFT GROUNDED.   ACCOMPLISHED A PACK TEMP CONTROL BITE IAW FIM 21-62, TASK 801.  FOUND THE NR 2 CONTROLLER SHOWS FLT DECK TRIM VALVE FAULTED. ACCOMPLISHED VERIFY TEST, NO CURRENT FAULTS. RESET FAULT, CABIN TEMP CONTROL OPS NORMAL.
